Alert archive / Missouri / Flash Flood Warnings in 2008
Flash Flood Warning 12, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Jun 3, 2008, 9:39 AM CDT for Hancock County, Illinois; Clark County, Scotland County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2008, 9:39 AM CDT (14:39 UTC)
- Expired
- Jun 3, 2008, 3:45 PM CDT
- In force
- 6 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hancock County, IL, Clark County, MO, Scotland County, MO
The radar
The Quad Cities radar (KDVN), 166 km from the middle of the area, began a volume at 14:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 2.7 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -272 J/kg
- Mixed-layer LCL
- 742 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 232 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KDVN 031440
FFWDVN
ILC067-MOC045-199-032045-
/O.NEW.KDVN.FF.W.0012.080603T1439Z-080603T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
939 AM CDT TUE JUN 3 2008
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CLARK COUNTY IN NORTHEAST MISSOURI...
THIS INCLUDES THE CITY OF KAHOKA...
SCOTLAND COUNTY IN NORTHEAST MISSOURI...
THIS INCLUDES THE CITY OF MEMPHIS...
SOUTHERN HANCOCK COUNTY IN WEST CENTRAL ILLINOIS...
THIS INCLUDES THE CITY OF CARTHAGE...
* UNTIL 345 PM CDT TUESDAY
* AT 936 AM CDT...REPORTS INDICATE THAT FLASH FLOODING CONTINUES
OVER THE WARNED AREA EVEN THOUGH THE HEAVY RAIN HAS EXITED THE
REGION. STREET FLOODING WAS REPORTED IN MEMPHIS MISSOURI...AND
CREEKS AND SMALL STREAMS WERE REPORTED TO BE RISING OUT OF THEIR
BANKS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LURAY AND
GRANGER
DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.
FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS...
UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.
LAT...LON 4023 9147 4026 9147 4028 9187 4032 9197
4031 9234 4058 9237 4058 9174 4036 9146
4046 9093 4021 9093
TIME...MOT...LOC 1439Z 180DEG 0KT 4043 9217
$$
JAZ1 follow-up statement
000
WGUS73 KDVN 032038
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
338 PM CDT TUE JUN 3 2008
ILC067-MOC045-199-032048-
/O.EXP.KDVN.FF.W.0012.000000T0000Z-080603T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HANCOCK IL-CLARK MO-SCOTLAND MO-
338 PM CDT TUE JUN 3 2008
...THE FLASH FLOOD WARNING WILL EXPIRE AT 345 PM CDT FOR SCOTLAND...
CLARK AND SOUTHERN HANCOCK COUNTIES...
THE THREAT FOR WIDESPREAD HEAVY RAIN HAS ENDED...AND FLOODING HAS
HAS SUBSIDED ON AREA CREEKS AND STREAMS. THEREFORE...THE FLASH
FLOOD WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4023 9147 4026 9147 4028 9187 4032 9197
4031 9234 4058 9237 4058 9174 4036 9146
4046 9093 4021 9093
TIME...MOT...LOC 2038Z 180DEG 0KT 4043 9217
$$
JAZWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 3:44 AM CDT, 5 hours 55 minutes earlier.
Area forecast discussion, Jun 3, 3:44 AM CDT, 5 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 344 AM CDT TUE JUN 3 2008 .SYNOPSIS... A STATIONARY FRONT EXTENDED FROM LOW PRESSURE OVER CENTRAL KS EAST THROUGH NRN MO INTO CENTRAL IL EARLY THIS MORNING. SEVERAL MCS/S HAD DEVELOPED ALONG AND NORTH OF THE FRONT AND AHEAD OF THE SURFACE LOW. MCS ON THE FRONT OVER SRN IA/NERN MO/CNTRL IL AND JUST EAST OF SFC LOW IN WRN MO WERE BEING FUELED BY 50-60KT H8 JET AND H8 DEWPOINTS AROUND 15C POOLED ALONG AND NORTH OF THE SFC BOUNDARY. SERN SD MCS APPEARS TIED TO MCV. && .SHORT TERM...TODAY AND TONIGHT... ACTIVE WX EXPECTED TO CONTINUE THROUGH THE MORNING. TSRA EXPECT TO CONTINUE OVER SRN CWA UNTIL H8 JET VEERS AND SUBSIDES BETWEEN 12Z AND 15Z. MEANWHILE MCS OVER SERN SD/NW IA SHOULD CONTINUE TO DIVE SE ALONG STRONG INSTABILITY GRADIENT. CURRENT TIMING SUGGESTS IT WILL REACH THE WRN CWA BETWEEN 10Z AND 12Z. BASED ON THIS TIMING HIGHEST PROBABILITY OF TSRA WILL BE THIS MORNING. BY THIS AFTERNOON...AIRMASS SHOULD BE PRETTY WELL WORKED OVER TO LIMIT ADDITIONAL DEVELOPMENT TO SCATTERED ELEVATED TSRA. THIS EVENING MID-LEVEL TROF APPROACHING FROM THE WEST SHOULD PROVIDE SUPPORT FOR TSRA DEVELOPMENT IN THE MOIST UNSTABLE AIRMASS CLOSE TO THE BOUNDARY IN NRN MO AND WEST CENTRAL IL WITH SRN IA ON THE NRN FRINGE. PLENTY OF CAPE AND LOW LEVEL SHEAR TO SUPPORT A DECENT SEVERE THREAT IN THE FAR SOUTH...ESPECIALLY EAST OF THE MS RIVER. HEAVY RAINS ON GOING OVER OUR NE MO AND W CNTRAL IL COUNTIES THIS MORNING...MAY SET THE STAGE FOR A FLASH FLOOD THREAT LATE TODAY/THIS EVENING...BUT WILL LET THE DAY SHIFT TAKE A LOOK AT THE NEED FOR A WATCH SINCE A LOT WILL DEPEND ON WHERE THE OUTFLOWS SET UP THIS AFTERNOON. ...DLF... .LONG TERM...WEDNESDAY THROUGH MONDAY... STATIONARY FRONT ALONG OR JUST SOUTH OF SOUTHERN CWFA BORDER WED MORNING IS PROGGED TO LIFT NORTH TO AT LEAST I-80 CORRIDOR DURING THE DAY. BACKING FLOW ALOFT IN RESPONSE TO DIGGING UPPER TROUGH OUT WEST WILL HELP THIS PROCESS ALONG. GFS SHEAR AND INSTABILITY PROFILES SUPPORTIVE OF POTENTIAL FOR SUPERCELLS ALONG THIS NORTHWARD LIFTING WARM FRONT AND SPC HAS ENTIRE AREA IN DAY 2 SLIGHT RISK. HAVE CHANCE POPS OVER ENTIRE AREA...ALTHOUGH WARM H7 TEMPERATURES ADVECTING INTO AREA MAY CAP CONVECTION IN THE WARM SECTOR ACROSS THE SOUTH IN THE AFTERNOON. WED NIGHT INTO THU...THE SURFACE BOUNDARY IS SHOWN TO SHIFT NORTH AND BECOME SW-NE ORIENTED PARALLEL TO THE UPPER FLOW. HAVE KEPT BEST CHANCES FOR THUNDERSTORMS CLOSEST TO THIS BOUNDARY IN THIS TIME FRAME...WITH VERY LOW TO SLIGHT CHANCES IN THE SOUTH AND SE WHERE WARM AIR AT H7 MAY CAP THINGS. MAIN UPPER WAVE LIFTS NORTHEAST OUT OF CENTRAL PLAINS FRI WITH ONE OR MORE SIGNIFICANT SHORTWAVES OUT AHEAD TRIGGERING MCS ACTIVITY AND SEVERE POTENTIAL THU NIGHT. FOCUSING ON THIS FORCING...HAVE LIKELY POPS IN THE WEST THU NIGHT...THEN OVER MOST OF CWFA FRI. BRIEF BOUT OF SHORTWAVE RIDGING AND H8 MOISTURE SUPPRESSED SOUTHWARD SHOULD LIMIT THUNDERSTORM CHANCES SAT AND REMOVED CHANCES SAT. ANOTHER LONGWAVE TROUGH MOVING INTO THE WESTERN CONUS RESETS THE ACTIVE SW FLOW PATTERN FOR SUN INTO MON WITH THUNDERSTORM CHANCES WITH ELEVATED MOISTURE RETURN SAT NIGHT. ..SHEETS.. && .AVIATION... GENEARLLY VFR CONDITIONS EXPECTED OUTSIDE OF TSRA THROUGH WEDNESDAY MORNING WITH GREATEST TSRA THREAT AT KBRL WHICH WILL BE CLOSER TO THE SURFACE BOUNDARY OVER NRN MO. THIS MORNING TSRA OVER SERN IA/NERN MO SHOULD DIMINISH BY MID MORNING. SCATTERED SHRA/-TSRA WILL BE POSSIBLE OVER MUCH OF THE AREA THROUGH THE AFTERNOON WITH THE FOCUS MOVING BACK TO THE SOUTH THIS EVENING. INCREASING NELY SFC WINDS THROUGH THIS EVENING WILL DRY OUT LOWER LEVELS WHICH PUSH THE TSRA THREAT SOUTH OF THE AREA AFTER MIDNIGHT. ...DLF... && .HYDROLOGY... TRAINING THUNDERSTORMS ACROSS NORTHEAST MO COUNTIES AND FAR SE IA INTO W CENTRAL IL OVERNIGHT HAVE LIKELY RESULTED IN SEVERAL INCHES OF RAINFALL. WILL HAVE TO MONITOR THIS AREA CLOSELY WITH ADDITIONAL RAINFALL TODAY...TONIGHT AND LATER THIS WEEK. OTHER AREA OF CONCERN IS ALONG HIGHWAY 20 CORRIDOR...WHICH WILL BE IN MORE FAVORABLE AREA FOR THUNDERSTORM CHANCES WED NIGHT THROUGH FRI. LAST ROUND OF RIVER FORECASTS HAD SIGNIFICANT RISES EXPECTED ON THE SKUNK... ENGLISH...FOX AND LA MOINE RIVERS BY LATE TODAY. ADDITIONAL RAINFALL TODAY COULD AGGRAVATE ONGOING FLOODING ON THE IOWA...WAPSI...AND CEDAR RIVERS. PORTIONS OF THE MS RIVER FROM GLADSTONE SOUTHWARD COULD SEE RISES APPROACHING FLOOD STAGE OVER NEXT SEVERAL DAYS IF HEAVY RAINFALL FALLS ON THE AFOREMENTIONED RIVER BASINS. ..SHEETS.. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && DLF/SHEETS/
Hazardous weather outlook, Jun 3, 5:15 AM CDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE QUAD CITIES IA IL 515 AM CDT TUE JUN 3 2008 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-041015- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 515 AM CDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SOUTH OF FREEPORT...CEDAR RAPIDS...WILLIAMSBURG LINE THIS MORNING. THIS AFTERNOON AND EARLY THIS EVENING THE RISK OF SEVERE STORMS WILL BE MAINLY ALONG AND SOUTH OF HIGHWAY 34 WITH A MODERATE RISK INPLACE SOUTH OF A KAHOKA MISSOURI...ROSEVILLE ILLINOIS LINE. THUNDERSTORMS WITH HEAVY RAIN WILL CONTINUE TO MOVE ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS EARLY THIS MORNING. THE HEAVY RAINS WILL CAUSE FLASH FLOODING. THE STORMS MAY ALSO PRODUCE SMALL HAIL AND WIND GUSTS OF 40 TO 50 MPH. A CLUSTER THUNDERSTORMS MOVING OUT OF CENTRAL IOWA THIS MORNING WILL SPREAD INTO EAST CENTRAL AND SOUTHEAST IOWA AND NORTHEAST MISSOURI BY MID MORNING. THESE STORMS ARE EXPECTED TO WEAKEN AS THEY MOVE OUT OF CENTRAL IOWA...BUT ISOLATED STRONGER STORMS IN EASTERN IOWA AND NORTHEAST MISSOURI MAY PRODUCE HAIL UP TO THE SIZE OF PENNY/S. HEAVY RAINS WILL ALSO BE A THREAT...ESPECIALLY IN SOUTHEAST IOWA AND NORTHEAST MISSOURI. THUNDERSTORMS ARE EXPECTED TO REDEVELOP LATE THIS AFTERNOON AND CONTINUE INTO THIS EVENING OVER SOUTHEAST IOWA...NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. AT THIS TIME IT APPEARS THAT THE GREATEST THREAT OF SEVERE WEATHER WILL BE ALONG AND EAST OF THE MISSISSIPPI RIVER. THE PRIMARY SEVERE THREAT WILL BE DAMAGING WINDS AND LARGE HAIL. ISOLATED TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE STORM PREDICTION CENTER HAS PLACED THE ENTIRE OUTLOOK AREA UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY...THURSDAY AND FRIDAY. ON WEDNESDAY...SUPERCELL THUNDERSTORMS WILL BE POSSIBLE ALONG A WARM FRONT THAT WILL LIFT NORTH THROUGH THE AREA. THESE STORMS MAY BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. IT APPEARS THE GREATEST RISK WILL BE IN EASTERN IOWA AND NORTHWEST ILLINOIS ALONG AND NORTH OF HIGHWAY 34 IN THE AFTERNOON AND EVENING HOURS. WEDNESDAY NIGHT...A COMPLEX OF THUNDERSTORMS WILL MOVE ACROSS THE AREA WITH THE POTENTIAL TO PRODUCE DAMAGING WIND...HEAVY RAIN...AND LARGE HAIL. THIS RISK IS GREATEST WEST OF THE MISSISSIPPI RIVER. A LARGE STORM SYSTEM MOVING OUT OF THE WESTERN UNITED STATES WILL BRING ADDITIONAL ROUNDS OF THUNDERSTORMS ACROSS THE AREA THURSDAY AND FRIDAY. CONDITIONS WILL AGAIN BE FAVORABLE FOR SEVERE WEATHER... BUT IT IS TOO EARLY TO DETERMINE MORE SPECIFIC TIMING...LOCATIONS... AND THREATS ASSOCIATED WITH THE THUNDERSTORMS. MINOR TO MAJOR FLOODING WILL CONTINUE ON SEVERAL EASTERN IOWA TRIBUTARIES THIS WEEK. THE STRONG TO SEVERE THUNDERSTORMS EXPECTED THIS WEEK WILL LIKELY BRING ADDITIONAL HEAVY RAINS TO THE REGION. ANY HEAVY RAIN THAT OCCURS WILL LIKELY PROLONG THE ONGOING FLOODING OR CAUSE ADDITIONAL FLOODING ON AREA TRIBUTARIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY LATE THIS AFTERNOON AND THIS EVENING FOR AREAS ALONG AND SOUTH OF HIGHWAY 34.
In the hours before
Local storm report, Jun 3, 9:26 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
926 AM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM HEAVY RAIN 3 NNE CHARLIE HEATH MEM 40.61N 91.87W
06/03/2008 M1.10 INCH CLARK MO TRAINED SPOTTER
1.1 INCH OF RAIN IN 45 MINUTES BETWEEN 800 AND 845 AM
0917 AM TSTM WND GST 2 WNW COLCHESTER 40.44N 90.83W
06/03/2008 E60.00 MPH MCDONOUGH IL TRAINED SPOTTER
ESTIMATED 60 MPH WIND GUSTS
&&
STEVEKLocal storm report, Jun 3, 9:30 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
930 AM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 AM TSTM WND GST 2 W RUTLEDGE 40.31N 92.13W
06/03/2008 E60 MPH SCOTLAND MO TRAINED SPOTTER
ESTIMATED 60 MPH WIND GUST. POWER OUT.
&&
STEVEKLocal storm report, Jun 3, 9:35 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
935 AM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 AM TSTM WND GST MACOMB 40.47N 90.68W
06/03/2008 E60 MPH MCDONOUGH IL TRAINED SPOTTER
TREE BRANCHES BLOWN DOWN.
&&
WOLFSpecial weather statement, Jun 3, 9:35 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 935 AM CDT TUE JUN 3 2008 IAZ089-099-ILZ025-026-034-035-031500- LEE IA-DES MOINES IA-MCDONOUGH IL-HANCOCK IL-WARREN IL-HENDERSON IL- 935 AM CDT TUE JUN 3 2008 ...HEAVY RAIN LEADING TO MINOR STREET AND ROAD FLOODING... HEAVY RAIN HAS LED TO...OR WILL CAUSE...MINOR STREET AND ROAD FLOODING ACROSS EXTREME SOUTHEAST IOWA...AS WELL AS PORTIONS OF EXTREME WEST CENTRAL ILLINOIS. BE ON THE LOOKOUT FOR FLOODED STREETS AND ROADS...ESPECIALLY IN LOW-LYING AREAS OR AREAS PRONE TO FLOODING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT TUESDAY AFTERNOON FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI. JAZ
Local storm report, Jun 3, 9:37 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
937 AM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 AM TSTM WND DMG MACOMB 40.47N 90.68W
06/03/2008 MCDONOUGH IL TRAINED SPOTTER
TREE BRANCHES DOWN WEST SIDE OF MACOMB.
&&
STEVEKLocal storm report, Jun 3, 9:39 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
939 AM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 AM FLASH FLOOD MONMOUTH 40.91N 90.64W
06/03/2008 WARREN IL EMERGENCY MNGR
COUNTY WIDE. WATER FLOWING OFF FARM FIELDS AND SMALL
CREAKS OVER SEVERAL COUNTY ROADS. ROADWAYS STILL
DRIVEABLE.
&&
14The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 8:58 PM CDT | Severe Thunderstorm Warning | DVN | Henderson, Warren | 28 min |
| Jun 3, 3:39 AM CDT | Flash Flood Warning | DVN | Hancock | 6 hr |
| Jun 3, 8:57 AM CDT | Severe Thunderstorm Warning | DVN | Hancock, Henderson, McDonough, Warren | 63 min |
| Jun 3, 10:15 AM CDT | River Flood Warning | DVN | Henderson | 32 days |
| Jun 3, 10:15 AM CDT | River Flood Warning | DVN | Hancock, Henderson | 32 days |
| Jun 3, 10:15 AM CDT | River Flood Warning | DVN | Hancock | 33 days |
| Jun 3, 3:10 PM CDT | Flash Flood Watch | DVN | Hancock, Henderson, McDonough, Warren | 8 hr |
| Jun 3, 1:27 PM CDT | River Flood Warning | DVN | Clark | 20 hr |
Nearby
Flash Flood Warnings in Missouri, 2008Flash Flood Warnings in Illinois, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.